# SDR UIEA2025070200829

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N481MC
- Make and model: Boeing 747443
- Aircraft serial: 32339
- Aircraft time: 90,386 hours, 11,767 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: N507549
- Part serial: 80130700
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

CREW OXY LOW. INDICATED 1560 PSI ON GROUND BEFORE TAKE-OFF. INDICATED 500 DURING CLIMB WHEN WE GOT EICAS MESSAGE.( R/R CREW O2 BOTTLE IAW AMM 12-15-08. BOTTLES PRESERVICED TO 1800PSI, NO LEAKS NOTED. OPS CHECK GOOD. CHANGED DUE TO LOSE B-NUT RESULTING IN TANKS LEAKING TO 0 PSI.  )
